# SDR CALA2023072802346

- Difficulty date: July 21, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 127,263 hours, 19,789 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Heat Shield
- Part number: 50R28001
- Condition: Damaged
- Location: #1 Eng Oil Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEBRIS FOUND WHEN OPENING #1 ENG CORE COWL.  INSPECTED AND FOUND OIL TANK HEAT SHIELD DAMAGED APPROX 50%. SEE PHOTOS. REPLACED HEAT SHIELD WITHIN 10 CYCLES. MM 79-11-00--202-001-N01. DIP APPROVED FOR ENG 1 OIL TANK HEAT SHEILD DETERIORATED MORE TOMC-APPROVAL FROM SC1ELBYC COMMENT THAN 40 PERCENT. TO REPLACE THE HEAT SHIELD WITHIN 10 FLIGHT CYCLES IAW ECRA 7911-01048. QC REVIEWED RECORDS UPDATE TOMCQC REV PERFORMED R&R OIL TANK HEATSHIELD ON ENG #1  AS PER AMM 79-11-01 QC REVIEWED T/A: 10 FC ...VC/U392424
